# SDR YENA2024071601015

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 59,842 hours, 20,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SURFACE OF TOP SKIN OVERHANG LOCATED ON RIB 14 ON RH WING;(RESOLVED ON W/O: 1307953 TASKCARD: NR-00047) REF AEROMAN WO 2024 178/1 NR 2024-3114797 REMOVED CORROSION LOC. ON RIB 14 PLUS 15 INCHES LOWER SURFACE OF TOP SKIN OVERHANG AREA RH WING I.A.W. A320 SRM 51-73-00 AND A320 SRM 51-74-00, EVALUATED REWORKED AREA I.A.W. A320 SRM 57-21-11-283-007 STEP 2.A ITEM 1 REFER FIGURE 003 SHEET 1 WITH DEPTH PERCENT 25.38% AND FOUND WITHIN LIMITS. AS A RESULT, REPAIR CATEGORY IS B: INSPECTION INSTRUCTIONS TASK 57-21-11-205-006: INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT FC=11,000 /FH=19,000HRS, SUB SEQUENT INSPECTION AT INTERVALS OF FC=11,000 /FH=19000, METHOD OF INSPECTION DETAIL VISUAL INSPECTION I.A.W. A320 NTM 51-90-00.
